I suffer from depression and an-as-of-yet-undiagnosed connective tissue disorder (my last ANA was 1:2700 if I'm typing that right) and usually handle things fairly well. but the last few weeks i've started having these horrible panic attacks-or at least that's what i think they are. It starts in my left leg as tingling or vibrating then travels up my calf to my thigh; from there its a free or all as to what or where is going to feel weird. Tonight however my chest has gotten cool and tight, like I can't breathe even though i can and my heart is racing. what can i do to get this calm enough to at least rest?
What prompted your doctor to test your ANA levels? your titer level is high enough that the liklihood of a connective tissue disorder is pretty good. Have you visited rheumatology yet? what other symptoms are you having?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.